# SDR KCSA101042

- Difficulty date: May 6, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 79,830 hours, 21,214 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON HAS EVIDENCE OF HYDRAULIC LINES CHAFING AT NAC STA 221.9 BULKHEAD.
